# SDR DL72W011742

- Difficulty date: October 31, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 78,516 hours, 52,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Part number: 90052
- Part serial: 3759
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOP.  FOUND BATTERY MOUNT RACK BAD.  REPLACED BATTERY RACK AND BATTERY.  CHECKS GOOD.
